# SDR GW12004F00003

- Difficulty date: July 2, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N121LH
- Make and model: Piper PA-42-720
- Aircraft serial: 425501049
- Engine: Pwa PT6A61
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3032791
- Condition: Fractured
- Location: Fuel Control
- Part time: 3,788 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL DRIPPING OUT OF COWLING ON SHUT DOWN.  REMOVAL OF COWLING AND GROUND RUN OF ENGINE REVEALED FRACTURE OF HIGH PRESSURE FCU TO FUEL NOZZLE DELIVERY TUBE.  TUBE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
